# SDR SWAA043333

- Difficulty date: November 14, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 33,154 hours, 28,577 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FLOORBEAM AT BS 947.5, LBL 54, CRACKED.  REPAIRED FLOORBEAM SECTION PER ER.
